# SDR SWAA2023050544277

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE HITTING THESHOLD<[01] REPOSITION GIRT ON SLIDE R2 DURING USING MT  725-61-06 (REM/INSTL - SLIDE REMOVAL AND INSTALLATION)     TTG8Q00KT3GN;[02] VERIIFIED STEP 1
